# SDR HNAA0600082

- Difficulty date: July 27, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 27,886 hours, 32,683 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Box
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 1 ENGINE FEATHERED, TORQUE CLIMBED TO 120 PLUS.  AIRCRAFT SHUTDOWN AND RETURNED TO FIELD.  REMOVED AND REPLACED AUTO FEATHER CONTROL BOX.
